MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP

EXACTECH, INC. NOVATION; NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP
Model Number 138-32-51
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device: (cn: 142-32-00, sn: (b)(4) cocr fem head 32mm +0 offset 12/14.
 
Event or Problem Description
As reported, approximately 9 yrs and 5 mos.Postop the initial implant, this female, (b)(6) years old, was revised.The surgeon removed the left side liner and replaced it with the same one.He upsized the head by 3.5mm to give the person better stability.Patent was revised to 10 degree liner, 32mm femoral head and adapter 16/18-12/14, +3.5mm.Patient was last known to be in stable condition following the event.Hospital threw away devices, not returning.
 
Additional Manufacturer Narrative
(h3) the evaluation of the revision based on review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.(d11) concomitant device: (cn: 142-32-00, sn: (b)(6) cocr fem head 32mm +0 offset 12/14.

Brand Name
NOVATION
Common Device Name
NV GXL LNR, 10 DEG FACE, 32MM ID, GRP 1 CUP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10262060
Report Number1038671-2020-00333
Device Sequence Number3017834
Product Code JDI
UDI-Device Identifier10885862024732
UDI-Public10885862024732
Combination Product (Y/N)N
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2014
Device Model Number138-32-51
Device Catalogue Number138-32-51
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date07/12/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR